# SDR RRXA97177

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97794541
- Condition: Gouged
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND GOUGE IN THE FWD CARGO COMPARTMENT BASKET DOOR JAMB, AT Y=333 AND LONGERON 36.  FABRICATED AND INSTALLED REPAIR IAW FAA DER TIMCO ENGINEERING SKETCH REO-02988.
